Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/123179
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On the image of the parabolic Hitchin map
Author: Baraglia, D.
Kamgarpour, M.
Citation: Quarterly Journal of Mathematics, 2018; 69(2):681-708
Publisher: Oxford University Press
Issue Date: 2018
ISSN: 0033-5606
1464-3847
Statement of
Responsibility: 
David Baraglia and Masoud Kamgarpour
Abstract: We determine the image of the (strongly) parabolic Hitchin map for all parabolics in classical groups and G₂. Surprisingly, we find that the image is isomorphic to an affine space in all cases, except for certain ‘bad parabolics’ in type D, where the image can be singular.
Rights: © The Authors 2018. Published by Oxford University Press. All rights reserved.
DOI: 10.1093/qmath/hax055
Published version: http://dx.doi.org/10.1093/qmath/hax055
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.